Last Saturday, I noticed some brown spotting. It was pretty light (flow-wise), and I only had cramping for a day. The light bleeding continued throughout the week, never really changing in amount or color. This all happened a week before my usual period. Today, the bleeding changed. This is the date that I usually get my period on, and the bleeding has become heavier and returned to red.
Is there any reason why I would have had a light "faux period" a week before I was due? I am currently on the Ortho Evra patch and I have always used it consistently. I have never had any irregularity in my menstrual cycle prior to this incident. What could have caused this?
Posts: 16 | From: Washington D.C. | Registered: Jan 2012
| IP: Logged |
Some spotting in the middle of the cycle or before your withdrawal bleed can happen from time to time. If you have been using the patch consistently and correctly, I wouldn't worry that it's a sign of anything going wrong.
-------------------- Johanna Scarleteen Volunteer
"The question is not who will let me, but who is going to stop me." -Ayn Rand Posts: 9166 | From: Cologne, Germany | Registered: Sep 2005
| IP: Logged |
Copyright 1998, 2014 Heather Corinna/Scarleteen
Scarleteen.com: Providing comprehensive sex education online to teens and young adults worldwide since 1998
Information on this site is provided for educational purposes. It is not meant to and cannot substitute for advice or care provided by an in-person medical professional. The information contained herein is not meant to be used to diagnose or treat a health problem or disease, or for prescribing any medication. You should always consult your own healthcare provider if you have a health problem or medical condition.